# SDR ZW0A0110305

- Difficulty date: October 24, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND HEAVY CORROSION 12 INCHES INBOARD OF THE FWD SERVICE DOOR THRESHOLD, ON FLOOR PLATE.  REMOVED OLD FLOOR PLATE AND REPLACED WITH NEW.  INSTALLED PER SPM 6-70-01.
